# SDR UIEA2012091000395

- Difficulty date: September 10, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 53,053 hours, 8,859 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE TO THE NR 2 ENG LT THRUST REVERSER TRANSLATING COWL.  DAMAGE ON THE T/E.  A TIME LIMITED REPAIR WAS ACCOMPLISHED AS DESCRIBED IN PART 1 OF EO 4478A233 AND FAA 8110-3.
